# SDR DALA1034300171

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 95,839 hours, 14,137 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 24AB/GF TO 31AB/GF ARE INOPERATIVE.  MX REPLACED SEAT 24AB M9009 POWER SUPPLY IAW AMM.  SYS OPS IS NORMAL.
